Lusternik-Schnirelmann category of stunted quasi-projective spaces

Norio Iwase, Toshiyuki Miyauchi

    Research output: Contribution to journalArticlepeer-review

    Abstract

    We determine the L-S category of stunted quasi-projective space Q n,m = Qn/Qm for n ≤ 4m + 3. As a special case of our main result, the L-S category of Q3 is determined to satisfy cat Q3 = 3, which answers the question raised by Fernández-Suárez, Gómez-Tato and Tanré [4].

    Original languageEnglish
    Pages (from-to)321-326
    Number of pages6
    JournalKyoto Journal of Mathematics
    Volume47
    Issue number2
    DOIs
    Publication statusPublished - 2007

    All Science Journal Classification (ASJC) codes

    • General Mathematics

    Fingerprint

    Dive into the research topics of 'Lusternik-Schnirelmann category of stunted quasi-projective spaces'. Together they form a unique fingerprint.

    Cite this